# SDR ASAA2019092430801

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 25,893 hours, 8,367 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400828020
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE STRUT PROFILE PANEL AT 4 O'CLOCK POSITION, ALF, CRACKED ON LOWER FWD SIDE. GROUNDED - YES. REMOVED AND REPLACED #2 ENG STRUT PROFILE PANEL. REF AMM 72-23-02.
